zbMATH — the first resource for mathematics

The Abel-Radon transformation of locally residual currents. (Sur la transformation d’Abel-Radon des courants localement résiduels.) (French. English summary) Zbl 1170.32305
Summary: After recalling the definitions of the Abel-Radon transformation of currents and of locally residual currents, we show that the Abel-Radon transform \({\mathcal R} (\alpha)\) of a locally residual current a remains locally residual. Then a theorem of P. Griffiths [Invent. Math. 35, 321–390 (1976; Zbl 0339.14003)], G. Henkin [Ann. Math. Stud. 137, 223–275 (1995; Zbl 0848.32012)], M. Henkin and M. Passare [Invent. Math. 135, No. 2, 297–328 (1999; Zbl 0932.32012)], can be formulated as follows: Let \(U\) be a domain of the Grassmannian variety \(G(p,N)\) of complex \(p\)-planes in \(\mathbb{P}^N\), \(U^*:=\cup_{t\in U}H_t\) be the corresponding linearly \(p\)-concave domain of \(\mathbb{P}^N\), and \(\alpha\) be a locally residual current of bidegree \((N,p)\). Suppose that the meromorphic \(n\)-form \({\mathcal R} (\alpha)\) extends meromorphically to a greater domain \(\widetilde U\) of \(G(p,N)\). If \(\alpha\) is of type \(\omega\wedge[T]\), with \(T\) an analytic subvariety of pure codimension \(p\) in \(U^*\), and \(\omega\) a meromorphic (resp. regular) \(q\)-form \((q>0)\) on \(T\), then \(\alpha\) extends in a unique way as a locally residual current to the domain \(\widetilde U^*:= \cup_{t\in\widetilde U}H_t\). In particular, if \({\mathcal R} (\alpha)=0\), then \(\alpha\) extends as a \(\overline\partial\)-closed residual current on \(\mathbb{P}^N\). We show in this note that this theorem remains valid for an arbitrary residual current of bidegree \((N,p)\), in the particular case where \(p=1\).

32C30 Integration on analytic sets and spaces, currents
Full Text: EuDML
[1] J.-E Björk, Residues and \({\mathcal{D}}\)-modules, In : “The legacy of Niels Henrik Abel”, The Abel Bicentennial, Oslo, Springer, 2002, 605-651. Zbl1069.32001 MR2077588 · Zbl 1069.32001
[2] N. Coleff and M. Hererra, “Les courants résiduels associés à une forme méromorphe”, Springer Lect. Notes 633, 1978. Zbl0371.32007 · Zbl 0371.32007
[3] A. Dickenstein, M. Hererra and C. Sessa, On the global lifting of meromorphic forms, Manuscripta Math. 47 (1984), 31-45. Zbl0565.32012 MR744312 · Zbl 0565.32012 · doi:10.1007/BF01174586 · eudml:155004
[4] A. Dickenstein and C. Sessa, Canonical representative in moderate cohomology, Invent. Math. 80 (1985), 417-434. Zbl0556.32005 MR791667 · Zbl 0556.32005 · doi:10.1007/BF01388723 · eudml:143237
[5] P. Dingoyan, Un phénomène de Hartogs dans les variétés projectives, Math. Z. 232 (1999), 217-240. Zbl0941.32011 MR1718681 · Zbl 0941.32011 · doi:10.1007/s002090050511
[6] B. Fabre, On a problem of Griffiths : inversion of Abel’s theorem for families of zero-cycles, Ark. Mat. 41 (2003), 61-84. Zbl1035.14002 MR1971940 · Zbl 1035.14002 · doi:10.1007/BF02384567
[7] P. Griffiths, Variations on a theorem of Abel, Invent. math. 35 (1976), 321-390. Zbl0339.14003 MR435074 · Zbl 0339.14003 · doi:10.1007/BF01390145 · eudml:142412
[8] S. G. Gindikin and G. M. Henkin, Integral geometry for \(\overline{\partial }\)-cohomology in \(q\)-linear concave domains in \(CP^n\), Functional Anal. Appl. 12 (1978), 247-261. Zbl0423.32013 MR515626 · Zbl 0423.32013 · doi:10.1007/BF01076379
[9] G. Henkin, The Abel-Radon transform and several complex variables, Ann. of Math. Studies 137 (1995), 223-275. Zbl0848.32012 MR1369141 · Zbl 0848.32012
[10] G. Henkin and M. Passare, Abelian differentials on singular varities and variations on a theorem of Lie-Griffiths, Invent. Math. 135 (1999), 297-328. Zbl0932.32012 MR1666771 · Zbl 0932.32012 · doi:10.1007/s002220050287
[11] G. Henkin, Abel-Radon transform and applications, In : “The legacy of Niels Henrik Abel”, Springer, The Abel Bicentennial, Oslo, 2002, 477-494. Zbl1075.44002 MR2077585 · Zbl 1075.44002
[12] M. Hererra and D. Lieberman, Residues and principal values on complex spaces, Math. Ann. 194 (1971), 259-294. Zbl0224.32012 MR296352 · Zbl 0224.32012 · doi:10.1007/BF01350129 · eudml:162201
[13] H. Kneser, Einfacher Beweis eines Satzes über rationale Funktionen zweier Veränderlichen, Hamburg Univ. Math. Sem. Abhandl. 9 (1933), 195-196. JFM59.0357.02 · Zbl 0007.15601 · doi:10.1007/BF02940645
[14] M. Passare, Residues, currents, and their relations to ideals of meromorphic functions, Math. Scand. 62 (1988), 75-152. Zbl0633.32005 MR961584 · Zbl 0633.32005 · eudml:167028
[15] R. Remmert and K. Stein, Über die wesentlichen Singularitäten analytischer Mengen, Math. Ann. 126 (1953), 263-306. Zbl0051.06303 MR60033 · Zbl 0051.06303 · doi:10.1007/BF01343164 · eudml:160344
[16] W. Rothstein, Ein neuer Beweis des Hartogsschen Hauptsatzes und seine Ausdehnung auf meromorphe Funktionen, Math. Z. 53 (1950), 84-95. Zbl0037.18301 MR37365 · Zbl 0037.18301 · doi:10.1007/BF01175583 · eudml:169170
[17] L. Schwartz, “Théorie des distributions”, 2nd ed., Hermann, Paris, 1966. Zbl0149.09501 · Zbl 0149.09501
[18] J. A. Wood, A simple criterion for local hypersurfaces to be algebraic, Duke Math. J. 51 (1984), 235-237. Zbl0584.14021 MR744296 · Zbl 0584.14021 · doi:10.1215/S0012-7094-84-05112-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.